# SDR IXXA20120605014

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 90,792 hours, 24,253 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 1428302001
- Part serial: 5057
- Condition: Failed
- Location: Hsi
- Part time: 1,746 hours, 315 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS HSI AND ADI FAILED AFTER INITIAL CLIMBOUT AND LEVEL OFF AT CRUISE ALTITUDE.  RETURNED TO ORIGINATING STATION.  R & R NR 1 FOG GYRO IAW MM 34-11-25. OPS CHECKED GOOD.
